Items where author is "Torres Lezama, Armando"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Phillips, Oliver L. and Aragao, Luiz and Lewis, Simon L. and Fisher, Joshua B. and Lloyd, J. and Lopez Gonzalez, G. and Malhi, Y. and Monteagudo, A. and Peacock, J. and Quesada, C.A. and Van der Heijden, Geertje and Almeida, S. and Amaral, Ieda and Arroyo, L. and Aymard, Gerardo and Baker, T.R. de and Banki, Olaf and Blanc, Lilian and Bolan, Damien and Brando, Paulo and Chave, Jerome and Alves de Oliveira, Atila Cristina and Dávila Cardozo, Nallaret and Czimczik, Claudia I. and Feldpausch, Ted R. and Aparecida Freita, Maria and Gloor, Emanuel and Higuchi, Niro and Jimenez Rojas, Eliana Maria and Lloyd, G. and Meir, Patrick and Mendoza, Casimiro and Morel, Alexandra and Neill, D.A. and Nepstad, David and Patiño, S. and Peñuela, M.C. and Prieto, A. and Ramírez, Fredy and Schwarz, M. and Silva, Javier and Silveira, Marcos and Sota Thomas, Anne and Ter Steege, Hans and Stropp, Juliana and Vasquez, R. and Zelazowsk, Przemyslaw and Alvarez Davila, Esteban and Adelman, S. and Andrade, Ana and Chao, K.J. and Erwin, T. and Di Fiore, A. and Honorio, E. and Keeling, Helen and Killen, T. and Laurance, William E. and Peña Cruz, A. and Pitman, N. and Nuñez Vargas, P. and Ramirez Angulo, H. and Rudas, A. and Salamao, R. and Silva, N. and Terborgh, J. and Torres Lezama, Armando (2009). Drought Sensitivity of the Amazon Rainforest. "Science", v. 323 (n. 5919); pp. 1344-1347. ISSN 0036-8075. https://doi.org/10.1126/science.1164033.

Patiño, S. and Lloyd, J. and Baker, T.R. de and Quesada, C.A. and Paiva, R. and Mercado, L.M. and Schmerler, S. and Schwarz, M. and Santos, A.J.B. and Aguilar, A. and Czimczik, Claudia I. and Gallo, J. and Horna, V. and Hoyos, E.J. and Jimenez Rojas, Eliana Maria and Palomino, W. and Peacock, J. and Peña Cruz, A. and Sarmiento, Carlos and Sota, A. and Turriago, J.D. and Villanueva, B. and Vitzthum, P. and Alvarez, E. and Arroyo, L. and Baraloto, C. and Bonal, Damien and Chave, Jerome and Costa, A.C.L. and Herrera, R. and Higuchi, Niro and Killen, T. and Leal, L. and Luizão, F.J. and Meir, Patrick and Monteagudo, A. and Neill, D.A. and Nuñez Vargas, P. and Peñuela, M.C. and Pitman, N. and Priante Filho, N. and Prieto, A. and Panfil, S.N. and Rudas, A. and Salomao, R. and Silva, Javier and Silveira, Marcos and Soares de Almeida, S. and Torres Lezama, Armando and Vasquez, R. and Vieira, I. and Malhi, Y. and Phillips, Oliver L. (2009). Branch xylem density variations across the Amazon Basin. "Biogeosciences", v. 6 (n. 4); pp. 545-568. ISSN 1726-4170. https://doi.org/10.5194/bg-6-545-2009.

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM